# SDR SWAA2024020742538

- Difficulty date: January 18, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER #6 HAS A CRACK LOCATED AT 47.5' FROM O/B EDGE AND 15.5' FROM AFT EDGE.<[01] MEASUREMENTS;[02] INSTALLED A PERMANENT HOT BOND REPAIR ON L/W #6 INNER SPOILER LOCATED AT 47.5 FROM O/B EDGE AND 15.5 FROM I/B EDGE AS PER B737 SRM 51-70-10-2R-4 AND 51-70-10-2R-0 TEMP CONTROLLER ID 160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24 MATERIALS USED PO#2053056;[03] VERIFIED STEP 2.
